# SDR DALA2023110109004

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,047 hours, 44,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 2L DOOR SLIDE LIGHT DOES NOT TURN ON WITH DOOR ARMED. CORRECTIVE ACTION: GIRT BAR PROXIMITY SENSOR AT 2L DOOR WAS REPLACED PER B757-200 AMM 25-66. SLIDE LIGHT DOES TURN ON WITH DOOR ARMED TEST OK. (4915687)
